MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF

Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF
Catalog Number DYNDTC5077H
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that her items are defective.They are leaking, they also have brown & green stains inside tubing.
 
Additional Manufacturer Narrative
(b)(4).Yes no malfunction no 525 (tube) 2199 (no health consequences or impact) 4582 (no clinical signs, symptoms or conditions) 1120 (contamination) 4112 (analysis of information provided by user/third party), 4114 (device not returned) 4256 (malfunction observed without conclusive finding) 4315 (cause not established) unknown the account reported finding item is leaking; brown/green stains in tubing, and it was reported that the tubing was discarded and not used for patient care.A photo was received for our investigation; in the provided photo, one can clearly see some staining on the tubing, but the customer has not provided a sample for evaluation.Based on the complaint details, photo evaluation, and our investigation, the issue of "brown/green stains in tubing" can be confirmed and the issue of "item is leaking" cannot be confirmed.At this time, a root cause for the issue of "brown/green staining on tubing" cannot be identified; this complaint has been provided to the vendor for further evaluation, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 6.5", 0.7ML, NONBOND NF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50866559
Report Number1417592-2026-48479
Device Sequence Number10691009
Product Code FPA
UDI-Device Identifier10080196141883
UDI-Public10080196141883
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTC5077H
Device Lot Number23062C1482B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown